On the 2-Sylow subgroup of the Hilbert kernel of $K_{2}$ of number fields
Acta Arithmetica, Tome 52 (1989) no. 1, pp. 49-65
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
Alan Candiotti 1 ; Kenneth Kramer 1
@article{10_4064_aa_52_1_49_65,
author = {Alan Candiotti and Kenneth Kramer},
title = {On the {2-Sylow} subgroup of the {Hilbert} kernel of $K_{2}$ of number fields},
journal = {Acta Arithmetica},
pages = {49--65},
year = {1989},
volume = {52},
number = {1},
doi = {10.4064/aa-52-1-49-65},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-52-1-49-65/}
}
TY - JOUR
AU - Alan Candiotti
AU - Kenneth Kramer
TI - On the 2-Sylow subgroup of the Hilbert kernel of $K_{2}$ of number fields
JO - Acta Arithmetica
PY - 1989
SP - 49
EP - 65
VL - 52
IS - 1
UR - http://geodesic.mathdoc.fr/articles/10.4064/aa-52-1-49-65/
DO - 10.4064/aa-52-1-49-65
LA - en
ID - 10_4064_aa_52_1_49_65
ER -
Alan Candiotti; Kenneth Kramer. On the 2-Sylow subgroup of the Hilbert kernel of $K_{2}$ of number fields. Acta Arithmetica, Tome 52 (1989) no. 1, pp. 49-65. doi: 10.4064/aa-52-1-49-65
Cité par Sources :